# SDR AMTA200800070

- Difficulty date: February 12, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT (TEE) ON STA 767 WITH EXFOLATION CORROSION (BOTH SIDES) INCLUDED ALL RAIL ASSEMBLIES ON THIS STA.  REPAIRED IAW EO 737-5300-08-A0007.  ALODINE, PRIMED AND PAINTED IAW SRM 51-20-01.  (K)
